EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of the Coupled Nonlinear Schrödinger Lattice System

Hengyan Li and Xin Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

This paper studies asymptotic behavior of solutions for the coupled nonlinear Schrödinger lattice system. We obtain the existence and stability of compact attractor by means of tail estimates method and finite-dimensional approximations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/514850.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/514850.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514850

DOI: 10.1155/2014/514850

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:514850